Is It Dangerous To Forget To Take Epilepsy Medication When Decreasing The Dose?

Illustration of Is It Dangerous To Forget To Take Epilepsy Medication When Decreasing The Dose?
Illustration: Is It Dangerous To Forget To Take Epilepsy Medication When Decreasing The Dose? i.ytimg.com

Sorry to ask, my child has been taking epilepsy for 2 years yesterday, now it’s in the process of decreasing disis, yesterday afternoon I forgot 1 time the syrup, is there another effect or not?

1 Answer:

Regards,


From the information you have conveyed, in patients with a history of epilepsy medication and a gradual reduction in dosage is planned, so if you forget to give epilepsy medication or the patient forgets to take medication, then it should be given for the next time to drink. So that one time you forget to take this epilepsy medicine, in general, there is no risk of disturbing it.


That way, you can continue your epilepsy treatment according to the next dose or time of taking it. The impact or risk of forgetting to take this one-time medication is very small, especially in patients who are already controlled and are entering the epilepsy drug-dropping phase.


However, if you find a complaint that bothers your child, then you can consult directly with your doctor.


That is the information we can convey.


Dr.Ulfi

: by

Related Question

Handling For Old Dog Bites?

Handling For Old Dog Bites?

(1 year ago)

Good afternoon, wish me good health. I want to ask, I have been bitten by a dog and washed in running water, the dog has been injected, but because he just happened to give birth h...

Cause The Eyes Are Often Red And Itchy?

Cause The Eyes Are Often Red And Itchy?

(1 year ago)

Hello, I want to ask. My eyes are often red u0026amp; itchy. When checking given polydex and artificial eye drops. Tp is usually a month after the completion of red eye treatment u...

Leave a Reply

Your email address will not be published. Required fields are marked *